# SDR AWXA200601123

- Difficulty date: July 2, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N605AW
- Make and model: Airbus A320-232
- Aircraft serial: 543
- Aircraft time: 30,443 hours, 12,253 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: D57252520004
- Condition: Corroded
- Location: Lt Wing
- Part time: 30,443 hours, 12,253 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CORROSION AROUND HOLE NR 54 OF REAR SPAR LEFT WING.  CORROSION AROUND HOLE NR 54 OF REAR SPAR LEFT WING WAS REMOVED ACCORDING TO PART AOF ER NR 26-5221-06181-ES2.
